# SDR AALA2018100819023

- Difficulty date: August 29, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE HAS EVIDENCE OF TRAPPED WATER 23 INCHES OUTBOARD OF THE LIGHTING STRIP AND 5.5 INCHES FROM THE THE TRAILING EDGE, BETWEEN RIB 3 AND RIB 4.  REPAIRED THE ELEVATOR UPPER SURFACE IAW SRM 55-21-11-300-005.
